Relying in Klonopin cause my meds dont work

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

superanxious 21
New Member


Date Joined Sep 2007
Total Posts : 16
   Posted 8/3/2009 7:02 AM (GMT -6)   
I try to be extremely careful about how much klonopin I take...but lately I have been extremely anxious and depressed. I took .75 mg last night and another .5 this morning. I have seasonal depression in the summer so I am having a bad couple of days. I guess I just dont know how long to rely on the Klonopin before I say ok enough is enough. I need some alternative treatment. Was hospitalized last year in August...and while i dont want to have to go in again...I'm wondering how much longer before I shouold give in. I seemed to be much better after my last hospitalization but think because of all the meds they put me on. Don't know if being that medicated is a great long-term solution.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/3/2009 7:38 AM (GMT -6)   
Good Morning Again  :)
 
I just commented to your thread in the Depression forum re this topic.  Please read my response in that forum.
 
Take care,
Kitt


 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind

Post Edited (stkitt) : 8/4/2009 1:39:38 PM (GMT-6)


superanxious 21
New Member


Date Joined Sep 2007
Total Posts : 16
   Posted 8/3/2009 8:13 AM (GMT -6)   
Thank you Kitt.

Precious Gem
Veteran Member


Date Joined Oct 2008
Total Posts : 1139
   Posted 8/4/2009 8:17 AM (GMT -6)   

I can relate.  I just started a new med and my Xanax use is increasing while I am waiting for Buspar to kick in.  I can already tell it is working a bit and not making me sick like AD's do but I am playing the waiting game right now and trying to hang in.  The plan was that the Buspar would greatly reduce anxiety therefore I would be able to lower and then ween off Xanax, not there yet.  I have been on Xanax a long time and we are starting to think it is increasing depression.  so, we shall see.  some days I feel better than I have in a long time and other days I feel I can barely make it through.

Hope things get better for you soon, me too!

Gem

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 7:02 PM (GMT -6)
There are a total of 2,885,820 posts in 316,650 threads.
View Active Threads


Who's Online
This forum has 157743 registered members. Please welcome our newest member, ghsebdw01.
411 Guest(s), 21 Registered Member(s) are currently online.  Details
BBH83, Taylor Mathews, Kaitlyn96, Kent M., chikinnooodle, Xmaslover, TxBart, Saipan Paradise, songlady, gumby44, superhenderson13, ghsebdw01, nmckinley, Old Sailor, Loquito, three 5's and a jack, markom3, LinaJ, Tim Tam, SAI_17, GaryDouglas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer